Carregant...
Carregant...

Vés al contingut (premeu Retorn)

SIAM journal on applied dynamical systems

Total activitats: 18
Títol addicional
Materials science & engineering database
SIAM Journals Online
ISSN
1536-0040 Obrir en finestra nova
Publicació / Producció
Philadelphia, PA : Society of Industrial and Applied Mathematics, 2002-
URL
http://epubs.siam.org/loi/sjaday Obrir en finestra nova
http://search.proquest.com/publication/666315 Obrir en finestra nova

Producció científica

1 a 18 de 18 resultats
 
  • Estimation of synaptic conductance in the spiking regime for the McKean neuron model  Accés obert

     Guillamon, A.; Prohens, R.; Teruel, A.; Vich, C.
    SIAM journal on applied dynamical systems
    Vol. 16, num. 3, p. 1397-1424
    DOI: 10.1137/16M1088326
    Data de publicació: 2017-01-01
    Article en revista
    Accés al text complet
  • Exponentially small splitting of separatrices and transversality associated to whiskered tori with quadratic frequency ratio  Accés obert

     Delshams, A.; Gonchenko, M.; Gutiérrez, P.
    SIAM journal on applied dynamical systems
    Vol. 15, num. 2, p. 981-1024
    DOI: 10.1137/15M1032776
    Data de publicació: 2016-06
    Article en revista
    Accés al text complet
  • Continuation of bifurcations of periodic orbits for large-scale systems  Accés obert

     Net, M.; Sanchez, J.
    SIAM journal on applied dynamical systems
    Vol. 14, num. 2, p. 674-698
    DOI: 10.1137/140981010
    Data de publicació: 2015-01-01
    Article en revista
    Accés al text complet
  • Quasi-periodic frequency analysis using averaging-extrapolation methods

     Luque, A.; Villanueva, J.
    SIAM journal on applied dynamical systems
    Vol. 13, num. 1, p. 1-46
    DOI: 10.1137/130920113
    Data de publicació: 2014-01-01
    Article en revista
  • Computation of limit cycles and their isochrons: Fast algorithms and their convergence

     Huguet, G.; de la Llave, R.
    SIAM journal on applied dynamical systems
    Vol. 12, num. 4, p. 1763-1802
    DOI: 10.1137/120901210
    Data de publicació: 2013
    Article en revista
  • The Inner Equation for Generalized Standard Maps

     Baldoma, I.; Martin, P.
    SIAM journal on applied dynamical systems
    Vol. 11, num. 3, p. 1062-1097
    DOI: 10.1137/110859932
    Data de publicació: 2012
    Article en revista
  • Existence of a Center Manifold in a Practical Domain around L-1 in the Restricted Three-Body Problem

     Capinski, M.; Roldan, P.
    SIAM journal on applied dynamical systems
    Vol. 11, num. 1, p. 285-318
    DOI: 10.1137/100810381
    Data de publicació: 2012
    Article en revista
  • The melnikov method and subharmonic orbits in a piecewise-smooth system

     Granados, A.; Hogan, S.; Martinez-seara, Tere
    SIAM journal on applied dynamical systems
    Vol. 11, num. 3, p. 801-830
    DOI: 10.1137/110850359
    Data de publicació: 2012
    Article en revista
  • The Frequency Map for Billiards inside Ellipsoids

     Sánchez, J.; Ramirez, R.
    SIAM journal on applied dynamical systems
    Vol. 10, num. 1, p. 278-324
    DOI: 10.1137/10079389X
    Data de publicació: 2011
    Article en revista
  • A limit case of the "Ring problem": the planar circular restricted 1+n body problem

     Barrabés, E.; Cors, J.; Hall, G.
    SIAM journal on applied dynamical systems
    Vol. 9, num. 2, p. 634-658
    DOI: 10.1137/090771582
    Data de publicació: 2010
    Article en revista
  • An analytical approach to codimension-2 sliding bifurcations in the dry friction oscillator

     Martinez-seara, Tere; Guardia, M.; Hogan, S.
    SIAM journal on applied dynamical systems
    Vol. 9, num. 3, p. 769-798
    DOI: 10.1137/090766826
    Data de publicació: 2010
    Article en revista
  • Two-parameter bifurcation analysis of the buck converter  Accés obert

     Colombo, A.; Lamiani, P.; Benadero, L.; di Bernardo, M.
    SIAM journal on applied dynamical systems
    Vol. 8, num. 4, p. 1507-1522
    DOI: 10.1137/080741434
    Data de publicació: 2009-11-05
    Article en revista
    Accés al text complet
  • Nonautonomous Hamiltonian Systems and Morales¿Ramis Theory I. The Case $\ddot=f(x,t)$

     Acosta, P.
    SIAM journal on applied dynamical systems
    Vol. 8, num. 1, p. 279-297
    Data de publicació: 2009-01
    Article en revista
  • A computational and geometric approach to phase resetting curves and surfaces  Accés obert

     Guillamon, A.; Huguet, G.
    SIAM journal on applied dynamical systems
    Vol. 8, num. 3, p. 1005-1042
    DOI: 10.1137/080737666
    Data de publicació: 2009
    Article en revista
    Accés al text complet
  • Separatrix splitting in 3D volume-preserving maps

     Lomeli, H.; Ramirez, R.
    SIAM journal on applied dynamical systems
    Vol. 7, num. 4, p. 1527-1557
    DOI: 10.1137/080713173
    Data de publicació: 2008-12
    Article en revista
  • J2 effect and elliptic inclined periodic orbits in the collision three-body problem  Accés obert

     Barrabés, E.; Cors, J.; Pinyol, C.; Soler, J.
    SIAM journal on applied dynamical systems
    Vol. 7, num. 1, p. 1-17
    DOI: 10.1137/070683854
    Data de publicació: 2008-01
    Article en revista
    Accés al text complet
  • Binary asteroid observation orbits form a global dynamical perspective

     Gabern, F.; Koon, W.; Marsden, J.; Scheeres, D.
    SIAM journal on applied dynamical systems
    Vol. 5, num. 2, p. 252-279
    Data de publicació: 2006-06
    Article en revista